# SDR HNAA2019102200317

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 5,575 hours, 42,147 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Battery Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  641     24-36  2204471  18OCT19  CLT  CLOSE
      BATT 1 OVRTEMP MESSAGE DISPLAYED AND BATT CONTINUES
      TO CLIMB ON GROUND.
FACT  18OCT19  15:34  CLT
            CLEANED AND RESEATED ALL 4 PINS IN BATTERY 1 TEMP SE
            NSOR CONNECTOR (P1007) BATTERY TEMP IS NORMAL WITH NO EICAS MESSAGES. OK FOR SERVICE.
NOTE: ALSO DURING TROUBLE SHOOTING R&R'D BATTERY, TEMP INSTALLED BOTH DAU'S (NO FIX), AND
R&R'D CANNON PLUG ON WIRE P1007 TO BATT #1 TEMP SENSOR.
